MathSciNet Relay Station
MathSciNet bibliographic data
MR1353368 (97d:57020) 57N13 (57M25 57P99 57R65 57R95)
Akbulut, S. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997), no. 2, 625–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement